# SDR MWEA090002

- Difficulty date: January 12, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N923ME
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17469005
- Part serial: 16522
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HARNESS ON CAPT O2 MASK WILL NOT DEFLATE AFTER RELEASING RED INFLATE BUTTON.   REMOVED AND REPLACED CAPT 02 MASK.  OPS CHECKED GOOD.
